# SDR R61A201309040850

- Difficulty date: September 4, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 17,655 hours, 13,705 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Part number: NAS5093C
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, DOOR STOP HARDWARE ON STOP PAD ON R-2 DOOR FWD SIDE SECOND FROM BOTTOM IS CORRODED.  MX R & R LOWER FORWARD FRAME DOOR STOP IAW AMM 53-23-25.  PN NAS509-3C.  AIRCRAFT REMAINS FOR COMPLETION OF HEAVY CHECK.
